# SDR HEEA0012660

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102LU
- Make and model: Hughes 269C
- Aircraft serial: S1548
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 066304604
- Condition: Failed
- Location: Cockpit
- Component: KI525A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEADING INDICATOR INOPERATIVE.
